# SDR CALA2017080802557

- Difficulty date: August 8, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N76254
- Make and model: Boeing 737824
- Aircraft serial: 30779
- Aircraft time: 54,853 hours, 19,522 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERWING EMERGENCY EXIT SIGN FELL OFF.  SECURED THE SIGN.
